# SDR AALA2018071869044

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 54,077 hours, 22,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN MEGAPHONE WAS FOUND INOPERATIVE.  REPLACED THE MEGAPHONE IAW AMM 25-64-00.
